Doctors Lounge - Reproductive Medicine AnswersBack to Reproductive Medicine Answers List
If you think you may have a medical emergency, call your doctor or 911 immediately. Doctors Lounge (www.doctorslounge.com) does not recommend or endorse any specific tests, physicians, products, procedures, opinions, or other information that may be mentioned on the Site.
DISCLAIMER: The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician. Please read our 'Terms and Conditions of Use' carefully before using this site.
Date of last update: 10/16/2017.
Forum Name: Male Sexual Disorders
|Kyzyl - Fri Jul 23, 2010 9:23 am||
Hi, I'm currently taking a pre-workout supplement called Jack3d and since i'm taking this everday, I can't seem to have a full erection because of this. The ingredients in this are: Arginine Alpha-Ketoglutarate, Creatine monohydrate, Beta alanine, Caffeine, 1,3-Dimethylamine (Geranium Stem), Schizandrol A. Other ingredients are: Citric acid, Natural flavors, Sucralose, Acesulfame potassium, Silicon dioxide, Vegetable Stearate, Grape skin extract. Which one may be doing this negative effect? Oh and after taking this supplement I have to pee every 30 minutes or so. Which ingredient may be doing this also? Help!!!
|Debbie Miller, RN - Thu Aug 05, 2010 11:15 am||
I don't have a lot of information on supplements since they are not regulated and tested as other drugs by the FDA. However, it seems obvious that if it is affecting your life and making you miserable you should stop taking it. At the very least stop for a trial period to be sure that is the source of the problem.
|| Check a doctor's response to similar questions|
Are you a Doctor, Pharmacist, PA or a Nurse?
Join the Doctors Lounge online medical community
Editorial activities: Publish, peer review, edit online articles.
Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.